login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A208883 Numbers n such that n == 1 (mod 4), n != 2, and |x^2+x-n| is 1 or a prime for all x in {1,...,sqrt(n)}. 0
5, 13, 17, 21, 29, 37, 53, 77, 101, 173, 197, 293, 437, 677 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

LINKS

Table of n, a(n) for n=1..14.

D. Byeon, and H. M. Stark, On the finiteness of certain Rabinowitsch polynomials, Journal of Number Theory, vol. 94, no. 1, pp. 219-221, 2002.

R. A. Mollin, The Rabinowitsch-Mollin-Williams Theorem Revisited, International Journal of Mathematics and Mathematical Sciences, 2009

R. A. Mollin, and H. C. Williams, On prime valued polynomials and class numbers of real quadratic fields, Nagoya Mathematical Journal, vol. 112, pp. 143-151, 1988.

Shaoji Xu, On Euler Polynomials and Rabinowitsch Polynomials, International Journal of Algebra, Vol. 6, 2012, no. 3, 123 - 134.

CROSSREFS

Sequence in context: A213340 A014539 A249034 * A182078 A074278 A087895

Adjacent sequences:  A208880 A208881 A208882 * A208884 A208885 A208886

KEYWORD

nonn,fini,full

AUTHOR

N. J. A. Sloane, Mar 02 2012

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified October 23 23:51 EDT 2019. Contains 328379 sequences. (Running on oeis4.)